Expand this Topic clickable element to expand a topic
Skip to content
Optica Publishing Group

Projection-slice theorem: a compact notation

Not Accessible

Your library or personal account may give you access

Abstract

The notation normally associated with the projection-slice theorem often presents difficulties for students of Fourier optics and digital image processing. Simple single-line forms of the theorem that are relatively easily interpreted can be obtained for n-dimensional functions by exploiting the convolution theorem and the rotation theorem of Fourier transform theory. The projection-slice theorem is presented in this form for two- and three-dimensional functions; generalization to higher dimensionality is briefly discussed.

© 2011 Optical Society of America

Full Article  |  PDF Article
More Like This
Projection-slice synthetic discriminant functions for optical pattern recognition

Vahid R. Riasati and Mustafa A. G Abushagur
Appl. Opt. 36(14) 3022-3034 (1997)

Solution to the three-dimensional image reconstruction problem from two-dimensional parallel projections

M. Defrise, R. Clack, and D. Townsend
J. Opt. Soc. Am. A 10(5) 869-877 (1993)

A local Fourier slice equation

Christian Lessig
Opt. Express 26(23) 29769-29783 (2018)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Equations (20)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an Optica member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access Optica Member Subscription

Metrics

Select as filters


Select Topics Cancel
© Copyright 2022 | Optica Publishing Group. All Rights Reserved